# SDR ERAA098178

- Difficulty date: August 19, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: S559
- Aircraft time: 15,243 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715
- Part serial: 24106
- Condition: Malfunctioned
- Location: Engine
- Part time: 12,815 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR DROPS OUT OF SERVICE LIMITS.  COMPONENTS WORN INTERNALLY.  REPAIRED AND TESTED IAW HONEYWELL OHM FORM 15-1095A.
